Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Complex space forms immersed in complex space forms

Authors: H. Nakagawa and K. Ogiue
Journal: Trans. Amer. Math. Soc. 219 (1976), 289-297
MSC: Primary 53B35
MathSciNet review: 0407756
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine all the isometric immersions of complex space forms into complex space forms. Our result can be considered as the local version of a well-known result of Calabi.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B35

Retrieve articles in all journals with MSC: 53B35

Additional Information

PII: S 0002-9947(1976)0407756-3
Keywords: Complex space form, Kaehler submanifold
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia